# SDR 2008UALA00321

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT 3 FT AFT OF LT FWD DOOR AND LEVEL WITH DOOR SILL.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED EXTERNAL DOUBLER, TRIPLER REPAIR.
